# SDR SWAA2018102226095

- Difficulty date: September 29, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER MAIN SILL THRESHOLD WEB CORRODED BETWEEN BS 794.5 TO BS 847, RBL 25.  R&R WEB IAW SRM AND DWG.
